Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/21360

Title: On transfer operators and maps with random holes
Authors: Bahsoun, Wael
Schmeling, Jorg
Vaienti, Sandro
Keywords: Transfer operators
Escape rates
Hausdorff dimension
Issue Date: 2015
Publisher: © IOP Publishing Ltd & London Mathematical Society
Citation: BAHSOUN, W., SCHMELING, J. and VAIENTI, S., 2015. On transfer operators and maps with random holes. Nonlinearity, 28 (3), pp. 713 - 727.
Abstract: We study Markov interval maps with random holes. The holes are not necessarily elements of the Markov partition. Under a suitable, and physically relevant, assumption on the noise, we show that the transfer operator associated with the random open system can be reduced to a transfer operator associated with the closed deterministic system. Exploiting this fact, we show that the random open system admits a unique (meaningful) absolutely continuous conditionally stationary measure. Moreover, we prove the existence of a unique probability equilibrium measure supported on the survival set, and we study its Hausdorff dimension.
Description: This article was published in the journal Nonlinearity and the definitive version is available at: http://iopscience.iop.org/0951-7715/28/3/713)
Version: Accepted for publication
DOI: 10.1088/0951-7715/28/3/713
URI: https://dspace.lboro.ac.uk/2134/21360
Publisher Link: http://dx.doi.org/10.1088/0951-7715/28/3/713
ISSN: 0951-7715
Appears in Collections:Published Articles (Maths)

Files associated with this item:

File Description SizeFormat
averagetransfer_8.pdfAccepted version394.49 kBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.